# SDR ASAA9910238

- Difficulty date: September 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104781
- Condition: Discharged
- Location: Row 14
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK THE EMERGENCY EXIT LIGHTS AT ROW 14 AND THE SMOKE BARRIER SIGN WOULD NOT TEST PROPERLY. REPLACED BATTERIES AT ROW 14 AND SMOKE BARRIER, LIGHTS OPERATED NORMALLY.   REF:  OPERATOR CONTROL NR 99ZZZX4627.  (X)
